# SDR SIMA20171011012

- Difficulty date: October 11, 2017
- Submitted: October 31, 2017
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 32,744 hours, 28,837 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 14522178605
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CENTER SILL HAS CORROSION AROUND FORWARD AND CENTER NUTPLATE HOLES. REPAIRED SERVICE DOOR CENTER SILL CORROSION AROUND FORWARD AND CENTER NUTPLATE HOLES IAW SRM 53-21-02.
